MathSciNet Relay Station
MathSciNet bibliographic data
MR2336787 60G60
Semenovs′ka, N. A problem of the interpolation of a homogeneous and isotropic random field. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 74 (2006), 150--158; translation in Theory Probab. Math. Statist. No. 74 (2007), 171–179
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement